MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 22000-B007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pump module smartsite texium infusion set had leakage.The following information was provided by the initial reporter: leaked at the male luer, chemo was being administered.
 
Additional Manufacturer Narrative
It was reported by customer that a leaked at the male luer.Two samples were received for quality evaluation.Visual inspection was conducted and no damages or abnormalities were identified.The samples were then primed and connected to a bd sample infusion set in order to conduct a simulated infusion.The simulated infusion was conducted at a rate of 125 ml/hr for 1 hour.The connection between the texium and the y-site smartsite connection was monitored for leakage.There were no issues identified during the simulation.The customer complaint of leakage could not be verified.A root cause was not determined because the failure could not be replicated on the samples submitted.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22577625
Report Number9616066-2025-02111
Device Sequence Number9785171
Product Code FPA
UDI-Device Identifier10885403245022
UDI-Public(01)10885403245022
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number22000-B007T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown